# SDR RAIA201503070003

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 31,378 hours, 17,997 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR DID NOT COME UP, FOLLOWED THE QRH AND CYCLED THE GEAR AND CAME UP.  MAINTENANCE INSPECTED PROX SWITCHES, SERVICED NLG, COMPLETED MULTIPLE GEAR SWINGS, OPS CHECK GOOD.
